# SDR REXA2017100201072

- Difficulty date: October 2, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 7,683 hours, 5,242 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Leaking
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT CABIN WATER FIRE BOTTLE HANDLE DAMAGED AND WAS FOUND TO BE LEAKING FROM BOTTLE.  REMOVED AND REPLACED AFT CABIN FIRE BOTTLE IAW AMM 26-23-01-000-801A23, STEP 4A, AND 26-23-01-400-801 A23 STEP 4,A.
